# SDR CA140326005

- Difficulty date: March 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 7,033 hours
- Engine: Pwa PW545A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE OIL PRESSURE INDICATION WENT TO 0.  THE PILOT REDUCED POWER AND THE PRESSURE RECOVERED.  THE CREW ELECTED TO ABORT THE FLIGHT AS A PRECAUTION AND LANDED UNEVENTFULLY.  TROUBLESHOOTING ONGOING.
